MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1097/cji.0000000000000509

Медицинская библиотека · Journal of immunotherapy (Hagerstown, Md. : 1997) · 2024

Bronchiolitis after Combination Immunotherapy With Ipilimumab and Nivolumab in a Melanoma Patient.

Basir Shahir, Bosiers Jana, Westgeest Hans M, Yick David C Y, van Werven Jochem R, van der Leest Cor H

Клинический случайСтатьяПеревод в очереди

Аннотация

Therapy with immune checkpoint inhibitors (ICIs) has significantly improved the prognosis of metastatic melanoma but is also associated with various immune-related adverse events (AE), including pulmonary toxicity. Herein, we describe the case of a 60-year-old female with metastasized melanoma with BRAF mutation under combination immunotherapy with ipilimumab and nivolumab, who presented with a persistent, nonproductive cough for the last two months. Her CT-scan showed de novo bronchial inflammation and wall thickening in all lung fields. Initial treatment with antimicrobial treatment and inhalation corticosteroids did not resolve her symptoms, nor the radiologic abnormalities. Additional testing with transbronchial cryobiopsy showed a histologic picture of diffuse ill-formed granulomas and the presence of moderate chronic active inflammation of the respiratory epithelium, consistent with medication-related bronchiolitis. Bronchiolitis, as present in this case, has rarely been reported as an immune-related AE. A thorough diagnostic workup is mandatory as it remains a diagnosis of exclusion. Management consists of discontinuing ICIs and administering systemic corticosteroids. The addition of immunosuppressive agents (e, infliximab, cyclophosphamide, or mycophenolate mofetil) can be considered in refractory cases. In our case, clinical and radiologic resolution was achieved after discontinuing the ICI and treatment with high-dose prednisone. This case shows that although bronchiolitis is a rare immune-related side effect of ICIs, oncologists, and pulmonologists should always be aware of this relatively easily treatable AE.

Для цитирования: Basir Shahir, Bosiers Jana, Westgeest Hans M, Yick David C Y, van Werven Jochem R, van der Leest Cor H. Bronchiolitis after Combination Immunotherapy With Ipilimumab and Nivolumab in a Melanoma Patient.. Journal of immunotherapy (Hagerstown, Md. : 1997). 2024. DOI: 10.1097/cji.0000000000000509.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.